Paralink Paralink Paracetamol Oral Solution 100ml

€4.95

Out of Stock
Code 5099172033065


Out of Stock
Email me when back in stock
Product Information

Paralink Paracetamol Oral Solution is a painkiller for babies, toddlers and children aged from 2 months to 6 years.

  • This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO bottles per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Babies 2 – 3 months, 2.5ml. Maximum of 2 doses in 24 hours.
  • Babies 3 – 6 months, give 2.5ml.
  • Babies and toddlers 6 months – 2 years, give 5 ml.
  • Toddlers 2 –  4 years, give 7.5ml.
  • Children 4 – 6 years, give 10ml.
  • Babies and children over 3 months should be given a maximum of 4 doses in 24 hours.
  • Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCTS.
Active Ingredients

Each 5ml of Parlink paracetamol Oral Solution contains 120mg of paracetamol. 

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty